# SDR SWAA2018091024905

- Difficulty date: September 5, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 20,383 hours, 8,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT FLOOR LIGHTING STRIP INOP.  R&R STRIP PER AMM.
